# SDR A6WA201140124

- Difficulty date: January 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E LWR EDGING ANGLE IS CRACKED.  REMOVED UNSERVICEABLE L/E LWR EDGING ANGLE AND INSTALLED SERVICEABLE L/E LWR EDGING ANGLE.
